# SDR AALA20170104016

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 6,761 hours, 2,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R2 DOOR EMERGENCY EVACUATION SLIDE PROTRUDING FROM SLIDE PACK. REPOSITIONED SLIDE. OPERATIONAL CHECK GOOD.
